| Model Number |
N/A |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Unintended Movement (3026)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2: country event occurred in: japan.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
Event or Problem Description
It was reported that the patient was revised due to disassociation.It was also reported that an unknown number of screws were loose from the base plate.Due diligence is complete.No additional information is available.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: image demonstrates interval loosening and displacement of the glenoid implant.The glenosphere appears disassociated from the baseplate with resulting glenohumeral subluxation.A definitive root cause cannot be determined.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information is available regarding the incident.